# SDR AU960916

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 224110213
- Condition: Cracked
- Location: Lg Ext-Retract S
- Component: Cessna, R182
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR ACTUATOR GEAR PLATE BEARING SPIGOT ON THE PIVOT ASSEMBLY CRACKED - LOSS OF HYDRAULIC BRAKE FLUID
